Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 23, No. 2 (April, 1971)
R. M. Koch Pseudogroups associated with the one dimensional foliation group, II 181−212
A. Koohara Similarity principle of the generalized Cauchy-Riemann equations for several complex variables 213−249
T. Tasaka On certain character groups attached to algebraic groups 250−268
Z. R. Pop-Stojanović On the strong law of large numbers for Banach-valued weakly integrable random variables 269−277
J. Inoue Some closed subalgebras of measure algebras and a generalization of P. J. Cohen's theorem 278−294
T. Yamada Characterization of the simple components of the group algebras over the p-adic number field 295−310
B. D. Calvert Semigroups in an ordered Banach space 311−319
M. C. Y. Lee On Toeplitz operators 320−322
V. Singh and R. M. Goel On radii of convexity and starlikeness of some classes of functions 323−339
S. Kobayashi and T. Ochiai Satake compactification and the great Picard theorem 340−350
K. Kawakubo and F. Uchida On the index of a semi-free S1-action 351−355
S. Iitaka On $D$-dimensions of algebraic varieties 356−373
A.-P. Calderón and R. Vaillancourt On the boundedness of pseudo-differential operators 374−378
M. Sugiura Correction to my paper : "Conjugate classes of Cartan subalgebras in real semisimple Lie algebras" 379−383
R. Hotta On a realization of the discrete series for semisimple Lie groups 384−407

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.